# SDR AALA20060697

- Difficulty date: September 14, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT SEAT 16D INOPERATIVE.  RESECURED SEAT CONNECTOR FOR INOPERATIVE EMERGENCY LIGHTS AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
